# SDR AWXA0001202

- Difficulty date: January 3, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 36,477 hours, 17,052 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Main
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING GEAR EXTENSION THE NOSE GEAR SHOWED NOT DOWN/LOCKED; THE PILOT JIGGLED THE HANDLE AND ABOUT 10 SEC LATER THE GEAR THEN SHOWED DOWN AND LOCKED; CREW MADE AN EMERGENCY LANDING. THE PROBLEM WAS TROUBLESHOT IAW TSM 32-31-00 PG.A212 & A213; NO FAULTS WERE FOUND AND NO ASSOCIATED FAULTS WERE NOTICED ON PREVIOUS FLIGHT REPORTS; THE AIRCRAFT WAS RELEASED IAW TSM 00-INTRO: PG 28 (2)(B)2
